It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gerry on December 21, 2000 at 17:13:44:

In Reply to: tegretol and gastro-intestinal pain posted by liz on November 03, 2000 at 03:25:00:

Hi Liz
I only take a small amount of tegratol (400 mg)compared to your son but I have experienced the same problems. I too am very small and slim but i do manage to eat meals, however i feel very bloated afterwards. I have been taking Motilium (10 mg) with each dose of tegratol. I usually take the motilium a half an hour before. This helps to settle my stomach and it may also work for your son. Ask your doctor about it.

Follow Ups

All times are GMT -7. The time now is 06:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!